Per citar aquest document: https://ddd.uab.cat/record/150554
Web of Science: 5 cites,
Bifurcation of Limit cycles from a 4-dimensional center in R^m in resonance 1:N
Barreira, Luis (Universidade Técnica de Lisboa. Departamento de Matemática)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Valls, Clàudia (Universidade Técnica de Lisboa. Departamento de Matemática)

Data: 2012
Resum: For every positive integer N ≥ 2 we consider the linear differential center ˙x = Ax in Rm with eigenvalues ±i, ±N i and 0 with multiplicity m − 4. We perturb this linear center inside the class of all polynomial differential systems of the form linear plus a homogeneous nonlinearity of degree N, i. e. x˙ = Ax + εF(x) where every component of F(x) is a linear polynomial plus a homogeneous polynomial of degree N. When the displacement function of order ε of the perturbed system is not identically zero, we study the maximal number of limit cycles that can bifurcate from the periodic orbits of the linear differential center. In particular, we give explicit upper bounds for the number of limit cycles.
Nota: Número d'acord de subvenció MCYT/MTM2008-03437
Nota: Número d'acord de subvenció AGAUR/2009/SGR-410
Nota: Agraïments: The first and third authors are partially supported by FCT through CAMGSD, Lisbon.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Periodic orbit ; Averaging theory ; Limit cycles ; Resonance 1 : N
Publicat a: Journal of Mathematical Analysis and Applications, Vol. 389 (2012) , p. 754-768, ISSN 0022-247X

DOI: 10.1016/j.jmaa.2011.12.018


Preprint
18 p, 730.8 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-10-14



   Favorit i Compartir